# SDR KCSA2020091815

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 100,518 hours, 18,622 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR TILT, PERFORMED FIM TASK 32-61 TASK 859, 879 AND THE PSEU ADJUSTMENT TEST, IAW AMM 32-09-03.  ALL TESTS PASSED AND NO MESSAGES CURRENTLY SHOWING ON EICAS.  BLED NR MLG BRAKE ACTUATOR, IAW AMM 32-41-00.  SYSTEM PRESSURE GOOD, NO DEFECTS NOTED.  GEAR DISAGREE.  PERFORMED PSEU GROUND TEST, IAW B747-400 AMM 32-61-00 AND B747-400 FIM 32-61 TEST 869 TEST PASSED.
